Strongly nonlinear elliptic equations

  • J. R. L. Webb
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 665)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    F.E. BROWDER: Existence theorems for nonlinear partial differential equations. Proc. Sympos. Pure Math. 16 (1970), 1–60.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    F.E. BROWDER: Existence theory for boundary value problems for quasilinear elliptic systems with strongly nonlinear lower order terms. Proc. Sympos. Pure Math. 23 (1973), 269–286.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    F.E. BROWDER-B.A. TON: Nonlinear functional equations in Banach spaces and elliptic super regularisation. Math. Z. 105 (1968), 177–195.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    D.E. EDMUNDS-V.B. MOSCATELLI-J.R.L. WEBB: Strongly nonlinear elliptic operators in unbounded domains. Publ. Math. Bordeaux 4 (1974), 6–32.MathSciNetMATHGoogle Scholar
  5. [5]
    P. HESS: On nonlinear mappings of monotone type with respect to two Banach spaces. J. Math. pures et appl. 52 (1973), 13–26.MathSciNetMATHGoogle Scholar
  6. [6]
    P. HESS: On a class of strongly nonlinear elliptic variational inequalities. Math. Ann. 211 (1974), 289–297.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    P. HESS: A strongly nonlinear elliptic boundary value problem. J. Math. Anal. Appl. 43 (1973), 241–249.MathSciNetCrossRefMATHGoogle Scholar
  8. [8]
    R. LANDES: Quasilineare elliptische Differentialoperatoren mit star — kem Wachstum in den Termen höchster Ordnung. Math. Z., to appear.Google Scholar
  9. [9]
    C.G. SIMADER: Über schwache Lösungen des Dirichletproblems für streng nichtlineare elliptische Differentialgleichungen. Math. Z. 150 (1976), 1–26.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    J.R.L. WEBB: On the Dirichlet problem for strongly nonlinear elliptic operators in unbounded domains. J. London Math. Soc. (2) 10 (1975), 163–170.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • J. R. L. Webb
    • 1
  1. 1.Department of MathematicsUniversity GardensGlasgow, W.2

Personalised recommendations